Related Questions

Is there any real solution to the vertigo caused by Meniere Disease? I been coping with it for 6-7 months and I am growing real tired of it :)

MENIERE DISEASE. Have you had your diagnosis definitively confirmed by an ENT? this is extremely important. If you have meniere's, why are you not on any meds to control symptoms (diazepam, lorazepam, promethazine, dimenhydrinate, and meclizine). Have you tried vestibular rehab? intratympanic gentamycin? There are also surgical options down the line. Confirm diagnosis and stick with evidence based treatments. Read more...
Clarify diagnosis. Make sure that you have been evaluated by an ENT to reach the diagnosis of Meniere's. There are other reasons for dizziness. Vestibular rehabilitation - a form of physical therapy- may help. Medications like antivert, (meclizine) and paying attention to salt intake are also worth considering.. Read more...

I have menieres disease. Had MRI earlier this week which triggered vertigo. Is there meds that can be prescribed 4spinning crackling in ear nausea?

Meniere's disease. Use of medications such as Antivert (Meclizine) is usually of no benefit in true Meniere’s Disease, even if it helps in other balance disorders. However, Valium (Diazepam) and other Benzodiazepines have a direct effect on the nerve controlling balance and its central connections to the brain. When Valium is given at the onset of a vertigo attack, it can prevent the attack from continuing. Read more...

I have been dealing with multiple neurological symptoms including dizziness & vertigo. Could this be meniere's disease?

Yes. Meniere is common and can cause your symptoms however i suggest you start with a good internist that can rule out other cardiac hormonal blood issues first. Read more...
Meniere's . Dizziness/episodic vertigo, hearing loss, tinnitus, ear pressure are all characteristic symptoms of meniere's . Your question is broader. Yes, could be meniere's but vertigo is a symptom of many different conditions. Read more...

I've been given nifedipine for raynauds. How does this work. I've been told it can cause dizziness. I have menieres also?

It dilates arteries. Nifedipine relaxes the smooth muscle of the walls of arteries. As a result, arteries dilate. This is how Nifedipine lowers blood pressure. In raynaud's the periperal (hands and feet) arteries are the most constricted, and hopefully can be made to allow more blood flow. Read more...
Vasodilator. Raynaud's is due to spasm of small blood vessels, usually on cold exposure. Nifedipine works by causing the small arteries to dilate. That may cause a fall in blood pressure, leading to dizziness due to not enough blood going to the brain, especially on first standing up. People who have low blood pressure to begin with may not tolerate nifedipine. Read more...